# SDR CALA9901480

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 ENGINE INTAKE EXTERNAL SIDE AFT SUPPORT ANGLES(2) CRACKED.  THE CRACKS WERE 1 LONG.  THE SUPPORT ANGLES WERE REPLACED IAW SRM 51-30-00.
